MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA280005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported: on (b)(6) 2026, the patient underwent endovascular treatment of a dissection at the abdominal aorta using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.Reportedly, during the procedure, between stenting the right and left renal arteries, the patient developed a dissection throughout the thoracic aorta.The celiac, sma, and right renal arteries were all successfully stented prior to this.The physicians elected to plug the left renal portal as the left renal artery was no longer filling.An aortic extender was used to extend the tambe device distally and seal in the prior surgical graft.The procedure was aborted, and the patient was taken for a stat ct scan.This showed a dissection from the level of the left subclavian artery extending through the tambe treatment zone.The tambe device was also compressed from the false lumen.It was reported that the physicians felt this was likely due to trauma from the axillary sheath, which was a dsf1233.The patient was taken back to the or for open surgical repair.The patient responded well to the frozen elephant trunk (fet) open conversion.The true lumen opened up and distal pulses improved.The chest was left open.There was bleeding in the chest and the patient was brought back the following morning for washout.Patient was then brought back for closure.A follow-up cta showed the false lumen between the fet and tambe device filling and carrying down into the aneurysm sac.On (b)(6) 2026, the physician performed a left carotid to left subclavian bypass as the left subclavian artery was not bypassed during the open conversion.On (b)(6), 2026, the patient was brought back for ctag placement to bridge the fet and tambe devices.This was using a tgm343420, serial: (b)(6).The procedure was well tolerated and without complication.At the end of the case the left subclavian origin was embolized to prevent retrograde fill of the thoracic aorta.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25061622
Report Number3007284313-2026-04755
Device Sequence Number13099772
Product Code MIH
UDI-Device Identifier00733132650958
UDI-Public(01)00733132650958(17)280811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA280005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/20/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexFemale
Patient Weight45 KG